# SDR C2XA05BT086

- Difficulty date: December 7, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 17,196 hours, 12,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 83027
- Condition: Faulty
- Location: Emergency Light
- Part time: 7,549 hours, 4,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, OVERWING EMERGENCY LIGHT NOT WORKING.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY [POWER SUPPLY] AND OPS CHECKED SYSTEM GOOD IAW EMB145 AMM NR 33-50-04.
